ANTONIO JOSE' DI SCALA

Download the vcard Photo

Full Professor

+39 0110907569 / 7569 (DISMA)

Personal web site

Most cited publications

DI SCALA, ANTONIO JOSE'; Cermelli, P. (2007)
Constant-angle surfaces in liquid crystals. In: PHILOSOPHICAL MAGAZINE, vol. 87, pp. 1871-1888. ISSN 1478-6435
DI SCALA, ANTONIO JOSE'; Olmos, C. (2001)
The geometry of homogeneous submanifolds of hyperbolic space. In: MATHEMATISCHE ZEITSCHRIFT, vol. 237, pp. 199-209. ISSN 0025-5874
DI SCALA, ANTONIO JOSE'; Ruiz, Hernandez (2009)
Helix submanifolds of euclidean spaces. In: MONATSHEFTE FÜR MATHEMATIK, vol. 157, pp. 205-215. ISSN 0026-9255
DI SCALA, ANTONIO JOSE'; Loi, A.; Ishi, H. (2012)
Kahler immersions of homogeneous Kahler manifolds into complex space forms. In: THE ASIAN JOURNAL OF MATHEMATICS, vol. 16, pp. 479-488. ISSN 1093-6106
DI SCALA, ANTONIO JOSE'; GABRIEL RUIZ, Hernandez (2010)
Higher codimensional Euclidean helix submanifolds. In: KODAI MATHEMATICAL JOURNAL, vol. 33, pp. 192-210. ISSN 0386-5991
Show all publications in Porto@Iris